# SDR FDEA202211182966

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA828927
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 ENTRY DOOR FLOORBOARD MKD AS 221EF HAS MULTIPLE MISSING INSERTS. FABRICATED FLOOR PANEL PART NUMBER FABA8289-27 WORK ACCOPMLISHED IAW FEDEX DWG   SRZ-25-005
